# SDR TWAA9790001

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cyl
- Part number: 39140165505
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 539 - RIGHT MAIN LANDING GEAR WOULD NOT RETRACT DUE TO A BROKEN BUNGEE CYLINDER.  REMOVED AND REPLACED RETRACT BUNGEE CYLINDER, MFG P/N 3914016-6505, MANUFACTURED BY DOUGLAS AIRCRAFT COMPANY.  OPERATIONAL CHECK NORMAL.  (M)
